MathSciNet Relay Station
MathSciNet bibliographic data
MR372120 (51 #8337) 22E25 (17B30)
Scheuneman, John Translations in certain groups of affine motions. Proc. Amer. Math. Soc. 47 (1975), 223–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement